User menu

Periodic-solutions of the Boundary-value Problem for the Nonlinear Heat-equation

Bibliographic reference Nkashama, MN. ; Willem, Michel. Periodic-solutions of the Boundary-value Problem for the Nonlinear Heat-equation. In: Bulletin of the Australian Mathematical Society, Vol. 30, no. 1, p. 99-110 (1984)
Permanent URL http://hdl.handle.net/2078.1/55866
  1. Amaral, Bol. Un. Ital.
  2. Berestycki Henri, Figueiredo Djairo Guedes de, Double resonance in semilinear elliptic problems, 10.1080/03605308108820172
  3. Brezis, Ann. Scuola Norm. Sup. Pisa, 5, 225 (1978)
  4. de Figueiredo Djairo G, Gossez Jean-Pierre, Nonlinear perturbations of a linear elliptic problem near its first eigenvalue, 10.1016/0022-0396(78)90019-0
  5. Fucik, Solvability of nonlinear equations and boundary value problems (1980)
  6. Gossez, Confer, semin. Math. Univ. Bari n°, 167, 355 (1979)
  7. Mawhin Jean, PERIODIC SOLUTIONS OF NONLINEAR TELEGRAPH EQUATIONS, Dynamical Systems (1977) ISBN:9780120837502 p.193-210, 10.1016/b978-0-12-083750-2.50019-9
  8. Mawhin, Dynamical Systems II, 255 (1982)
  9. Mawhin J., Ward J.R., Nonresonance and existence for nonlinear elliptic boundary value problems, 10.1016/0362-546x(81)90084-5
  10. Mawhin, Rocky Mountain J. Math., 12, 643 (1982)
  11. Stastnova, Aplikace matematiky, 24, 284 (1979)
  12. Stastnova, Comment. Math. Univ. Carolinae, 18, 735 (1977)
  13. Vejvoda, Differential Equations and their Applications, 17, 293 (1967)
  14. Vejvoda, Partial differential equations: time-periodic solutions (1981)